Alert archive / Georgia / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 41, NWS Atlanta, GA

March 16, 202612 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 16, 2026, 6:27 AM EDT for 12 counties in Georgia. It was in force for 48 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 16, 2026, 6:27 AM EDT (10:27 UTC)
Expired
Mar 16, 2026, 7:15 AM EDT
In force
48 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Banks County, GA, Barrow County, GA, Clarke County, GA, Gwinnett County, GA, Hall County, GA, Jackson County, GA, Madison County, GA, Morgan County, GA, Newton County, GA, Oconee County, GA, Rockdale County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 116 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 16, 6:27 AM EDTTSTM WND DMG1 Ene Lakeview Estates, GAPublic reports trees and power lines down near the intersection of Bonds Lake Road and Irwin Bridge Road.
Mar 16, 6:32 AM EDTTSTM WND DMG2 Sw Youth, GAEmergency manager reports tree down near the intersection of Center Hill Church Road and Gum Creek Lane.
Mar 16, 6:34 AM EDTTSTM WND DMG1 S Walnut Grove, GAEmergency manager reports tree down near the intersection of Cannon Farm Road and Old Highway 81.
Mar 16, 6:36 AM EDTTSTM WND DMG2 Se Walnut Grove, GAEmergency manager reports tree down near the 500 block of Harris Rockmore Road.
Mar 16, 6:37 AM EDTTSTM WND DMG1 Wnw Jersey, GAEmergency manager reports tree down near the intersection of Jersey Walnut Grove Road and Forrester Cemetery Road.
Mar 16, 6:45 AM EDTTSTM WND DMG1 W Covington, GAA couple trees downed on the west side of town off Clark St.
Mar 16, 6:46 AM EDTTSTM WND DMGPannell, GAEmergency manager reports tree down near the intersection of Pannell Road and Old Monroe Madison Highway.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 16, 4:10 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.5 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2026-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2026-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1562 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

703 
WUUS52 KFFC 161027
SVRFFC
GAC011-013-059-135-139-157-195-211-217-219-247-297-161115-
/O.NEW.KFFC.SV.W.0041.260316T1027Z-260316T1115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
627 AM EDT Mon Mar 16 2026

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Rockdale County in north central Georgia... Oconee County in 
  northeastern Georgia... Barrow County in north central 
  Georgia... Northwestern Morgan County in north central 
  Georgia... Southeastern Gwinnett County in north central 
  Georgia... Southern Banks County in northeastern Georgia... 
  Clarke County in northeastern Georgia... Walton County in north 
  central Georgia... Southeastern Hall County in north central 
  Georgia... Jackson County in northeastern Georgia... Western 
  Madison County in northeastern Georgia... Newton County in 
  north central Georgia...

* Until 715 AM EDT.

* At 627 AM EDT, severe thunderstorms were located along a line 
  extending from near Candler to near Bold Springs to near 
  Magnet, moving east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Gainesville, Conyers, Winder, Monroe, Covington, Jefferson, 
  Commerce, Watkinsville, Athens, Snellville, Loganville, 
  Braselton, Auburn, Dacula, Social Circle, Statham, Oxford, 
  Maysville, Arcade, and Nicholson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop 
quickly from severe thunderstorms. If you spot a tornado go at 
once into the basement or small central room in a sturdy 
structure.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

A Tornado Watch remains in effect until 1000 AM EDT for central,
north central and northeastern Georgia.

&&

LAT...LON 3426 8334 3424 8334 3426 8330 3425 8327
      3424 8322 3397 8329 3352 8360 3354 8405
      3357 8411 3357 8413 3390 8393 3430 8382
      3431 8338
TIME...MOT...LOC 1027Z 263DEG 40KT 3424 8375 3392 8383 3357 8405 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Culver
2 follow-up statements
958 
WWUS52 KFFC 161041
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
641 AM EDT Mon Mar 16 2026

GAC135-139-161050-
/O.CAN.KFFC.SV.W.0041.000000T0000Z-260316T1115Z/
Gwinnett GA-Hall GA-
641 AM EDT Mon Mar 16 2026

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GWINNETT AND 
SOUTHEASTERN HALL COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the 
warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 AM EDT for central, 
north central and northeastern Georgia.

&&

LAT...LON 3426 8334 3424 8334 3426 8330 3424 8322
      3397 8329 3352 8360 3354 8405 3357 8411
      3388 8386 3393 8380 3395 8381 3421 8372
      3431 8362 3431 8338
TIME...MOT...LOC 1040Z 263DEG 40KT 3426 8358 3394 8366 3359 8388 

$$

GAC011-013-059-157-195-211-217-219-247-297-161115-
/O.CON.KFFC.SV.W.0041.000000T0000Z-260316T1115Z/
Rockdale GA-Oconee GA-Barrow GA-Morgan GA-Banks GA-Clarke GA-
Walton GA-Jackson GA-Madison GA-Newton GA-
641 AM EDT Mon Mar 16 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM EDT
FOR EASTERN ROCKDALE...OCONEE...BARROW...NORTHWESTERN MORGAN... 
SOUTHERN BANKS...CLARKE...WALTON...JACKSON...WESTERN MADISON AND
NEWTON COUNTIES...

At 640 AM EDT, severe thunderstorms were located along a line
extending from Maysville to near Bethlehem to Porterdale, moving east
at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Conyers, Winder, Monroe, Covington, Jefferson, Commerce,
Watkinsville, Athens, Loganville, Social Circle, Statham, Oxford,
Maysville, Arcade, Nicholson, Porterdale, Hoschton, Walnut Grove,
Winterville, and Bogart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 AM EDT for central,
north central and northeastern Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3426 8334 3424 8334 3426 8330 3424 8322
      3397 8329 3352 8360 3354 8405 3357 8411
      3388 8386 3393 8380 3395 8381 3421 8372
      3431 8362 3431 8338
TIME...MOT...LOC 1040Z 263DEG 40KT 3426 8358 3394 8366 3359 8388 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Culver
846 
WWUS52 KFFC 161116
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
716 AM EDT Mon Mar 16 2026

GAC011-013-059-157-195-211-217-219-247-297-161126-
/O.EXP.KFFC.SV.W.0041.000000T0000Z-260316T1115Z/
Rockdale GA-Oconee GA-Barrow GA-Morgan GA-Banks GA-Clarke GA-
Walton GA-Jackson GA-Madison GA-Newton GA-
716 AM EDT Mon Mar 16 2026

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN 
ROCKDALE...OCONEE... BARROW...NORTHWESTERN MORGAN...SOUTHERN 
BANKS...CLARKE...WALTON... JACKSON...WESTERN MADISON AND 
NEWTON COUNTIES HAS EXPIRED...

The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.

A Tornado Watch remains in effect until 1000 AM EDT for central, 
north central and northeastern Georgia.

To report severe weather, contact your nearest law enforcement 
agency. They will relay your report to the National Weather 
Service Peachtree City.

Remember, a Severe Thunderstorm Warning still remains in effect 
for Madison, Clarke, Oconee, and Morgan Counties until 745 AM EDT.

&&

LAT...LON 3426 8334 3424 8334 3426 8330 3424 8322
      3397 8329 3352 8360 3354 8405 3357 8411
      3388 8386 3393 8380 3395 8381 3421 8372
      3431 8362 3431 8338
TIME...MOT...LOC 1116Z 263DEG 40KT 3431 8313 3399 8321 3364 8343 

$$

Culver

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 3:08 AM EDT, 3 hours 19 minutes earlier. Its key messages:

  • Updated at 255 AM EDT Mon Mar 16 2026
  • Strong to severe thunderstorms bring a threat for damaging winds and a few tornadoes this morning before ending from northwest to southeast through midday.
  • Some snow showers and flurries could occur late this morning into this afternoon for areas along/north of I-85, though impactful accumulations are not expected.
  • Widespread sub-freezing temperatures are expected tonight and Tuesday night following the cold front.
Area forecast discussion, Mar 16, 3:08 AM EDT, 3 hours 19 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
308 AM EDT Mon Mar 16 2026

...Morning Area Forecast Discussion...

.KEY MESSAGES...
Updated at 255 AM EDT Mon Mar 16 2026

 - Strong to severe thunderstorms bring a threat for damaging
   winds and a few tornadoes this morning before ending from
   northwest to southeast through midday.

 - Some snow showers and flurries could occur late this morning
   into this afternoon for areas along/north of I-85, though
   impactful accumulations are not expected.

 - Widespread sub-freezing temperatures are expected tonight and
   Tuesday night following the cold front.

&&

.SHORT TERM...
(Today through Tuesday)
Issued at 255 AM EDT Mon Mar 16 2026

This Morning:

A mature squall line is sliding eastward this morning, entering
northwest Georgia as of 3 AM. The primary concern with the line
continues to be damaging wind gusts as well as a risk for QLCS spin-
up tornadoes over the next several hours. Additionally, developing
isolated convection currently in southern Alabama in advance of the
line bears watching. This narrow region of enhanced moisture and
resultant higher instability would support a conditional tornado
risk in any of these isolated cells as they approach west-central
Georgia over the next few hours before they are absorbed by the main
line.

The line will continue to race eastward through the morning, roughly
bisecting the area by 8 AM. Areas along and ahead of the line
destabilize a bit further by mid-morning, leading to a continued
risk for damaging wind gusts as well as a few tornadoes across
eastern portions of the CWA. Fortunately, the threat will come to an
end in these areas roughly by noon as the cold front clears the
area.

This Afternoon:

The other big story behind the severe threat will be the rapidly
falling temperatures and blast of winter-like weather that will
quickly arrive from west to east. As the upper trough axis swings
eastward this afternoon, it will interact with lingering moisture
amid falling temperatures, likely leading to some changeover from
light rain showers to areas of snow showers. This potential will be
highest across northwest and far north Georgia (generally northwest
of the I-85 corridor) from late morning into the afternoon before
dry air shuts things off. Given the antecedent very warm weather and
resultant warm surfaces and roads (current road temperature sensors
read in excess of 60-70 degrees) as well as marginal air
temperatures largely above freezing as snow falls, any accumulation
potential will be very limited. Still, grassy or elevated surfaces
could briefly see some light accumulation in briefly heavier snow
showers. No notable impacts are anticipated, and melting would
likely occur in short order. The highest potential for a more
sustained light dusting would be in the highest elevations of the
north Georgia mountains, but even here accumulations would likely
largely be of the sub-1" variety. Otherwise, gusty northwest winds
will keep things feeling quite cold through the afternoon.

Tonight:

A Freeze Warning is in effect areawide with Tuesday morning
temperatures dropping into the 20s for most areas. Wind chills will
be even colder, feeling like the upper teens to low 20s for most
areas by sunrise.

Tuesday:

Breezy northwest winds will persist amid northwest flow aloft as
high pressure builds eastward at the surface. Temperatures will run
well below normal despite sunny skies with highs ranging from the
40s in north Georgia to low-to-mid 50s south.

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 255 AM EDT Mon Mar 16 2026

Very Cold and Dry Through Mid-Week:

Following the strong cold front on Monday, a much cooler than
normal airmass will settle over the Southeast through the middle
of the week. Low temps on Tuesday morning will likely be in the
mid 20s in north GA, and upper 20s in central GA, with breezy
northwest winds making the 'feels-like' temps about 10 degrees
cooler than that. A Freeze Warning has been issued for this time
period as any vegetation and crops that have 'sprung-up' would be
at a significant risk. Temperatures will struggle to get out of
the 40s even during Tuesday afternoon, which will feel very cold
after the last few weeks. With weakening winds and mostly clear
skies, temps Tuesday night into Wednesday morning will likely
fall to the mid to upper 20s again across much of the area.
Another Freeze Warning will likely be needed for this. High
temperatures on Wednesday afternoon will warm to the mid to upper
50s as the airmass starts to moderate.

Dry and Warmer Late Week Into The Weekend:

From Thursday through the upcoming weekend, a very strong ridge
over the Southwest US will start to slowly slide east and spread
into our area, kicking out the cold airmass. High temperatures
will return to the 60s on Thursday, 70s on Friday, and 80s over
the weekend. Morning lows will climbing back up to the 40s by
Friday, and 50s over the weekend. Between the dry northwest mid-
level flow and subsidence from the ridge, rain chances will
remain below 10% through Sunday.

&&

.AVIATION...
(06Z TAFS)
Issued at 124 AM EDT Mon Mar 16 2026

MVFR cigs are spreading northward into TAF sites in advance of an
incoming line of thunderstorms and will prevail through the
remainder of the morning. Line of storms is expected to impact ATL
area and CSG TAF sites 09-12Z with gusty W to NW winds likely
along leading edge. -SHRA will linger through 18Z with a low-end
chance for a few flurries or very light -SN/PL at ATL area sites
18-20Z before ending. Cigs should then improve to VFR by 21-22Z.
SW winds initially at 10-15 kts with gusts 20-25 kts will switch
to NW in the wake of the cold front after 12-14Z with speeds 15-20
kts and gusts 25-30 kts into the afternoon.

//ATL Confidence...06Z Update...
Low confidence in brief afternoon -SN/PL potential.
Medium confidence on cigs/precip timing.
High confidence on winds.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          64  28  48  28 /  90   0   0   0
Atlanta         60  29  48  31 /  80   0   0   0
Blairsville     53  19  40  20 /  90  10   0   0
Cartersville    52  27  47  26 /  50   0   0   0
Columbus        62  30  52  30 /  80   0   0   0
Gainesville     60  28  46  28 /  90   0   0   0
Macon           67  30  52  30 /  90   0   0   0
Rome            53  29  50  30 /  50   0   0   0
Peachtree City  59  27  49  28 /  80   0   0   0
Vidalia         72  34  54  32 /  90  10   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Freeze Warning from 11 PM this evening to 10 AM EDT Tuesday for
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113.

&&

SHORT TERM...RW
LONG TERM....Culver
AVIATION...RW
Hazardous weather outlook, Mar 16, 3:21 AM EDT, 3 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
321 AM EDT Mon Mar 16 2026

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-170730-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
321 AM EDT Mon Mar 16 2026

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Today and Tonight...

A line of thunderstorms will continue to advance south and east
through this morning with additional storms also possible in
advance of this line. Some of these thunderstorms will become
severe, bringing a risk for damaging wind gusts as well as a few
tornadoes.

Light flurries and snow showers will be possible across parts of
north Georgia, mainly north of I-85. Any accumulations are
expected to be minimal and limited to grassy or elevated surfaces
with no travel impacts expected.

Freezing temperatures will occur areawide tonight, potentially
harming crops and other sensitive vegetation.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Widespread freezing temperatures are expected again Tuesday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS.

In the hours before

Local storm report, Mar 16, 5:37 AM EDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
537 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     Tstm Wnd Dmg     Little River Landing    34.17N 84.57W
03/16/2026                   Cherokee           GA   Emergency Mngr

            EM reports tree down at Wooten Dr and Bells
            Ferry Rd.

&&
Local storm report, Mar 16, 5:45 AM EDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
545 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     Tstm Wnd Dmg     2 ESE Roscoe            33.49N 84.79W
03/16/2026                   Coweta             GA   Emergency Mngr

            EM reports tree down on Jimm Star Rd from
            outflow of storms.

&&
Local storm report, Mar 16, 5:47 AM EDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
547 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     Tstm Wnd Dmg     3 ESE Hogansville       33.16N 84.87W
03/16/2026                   Troup              GA   Public

            EM reports tree down at Lone Oak Rd near
            Bass Cross Rd.

&&
Local storm report, Mar 16, 6:05 AM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
605 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     Tstm Wnd Dmg     3 N Mountain Park       34.12N 84.41W
03/16/2026                   Cherokee           GA   Emergency Mngr

            Em reports tree down on structure along
            Junalaska Dr in Tomahawk GA.

&&
Local storm report, Mar 16, 6:11 AM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
611 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     Tstm Wnd Dmg     3 WSW Peachtree City    33.39N 84.62W
03/16/2026                   Coweta             GA   Public

            EM reports tree down WY 154 just north of
            Lower Fayette Rd in Sharpsburg.

&&
Local storm report, Mar 16, 6:12 AM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
612 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     Tstm Wnd Dmg     3 SSE Roswell           33.99N 84.35W
03/16/2026                   Fulton             GA   Public

            EM reports tree on structure at Summit
            Springs Rd in Sandy Springs.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 2:20 AM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Walker40 min
Mar 16, 2:57 AM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Walker48 min
Mar 16, 3:36 AM EDTSevere Thunderstorm WarningFFCBartow, Catoosa, Chattooga, Floyd, Gordon, Murray and 2 more39 min
Mar 16, 3:39 AM EDTTornado WarningFFCWhitfield21 min
Mar 16, 4:13 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Whitfield47 min
Mar 16, 4:19 AM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon, Pickens41 min
Mar 16, 4:29 AM EDTSevere Thunderstorm WarningFFCHaralson, Polk20 min
Mar 16, 4:47 AM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Paulding, Polk28 min
Mar 16, 4:48 AM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more27 min
Mar 16, 4:52 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Gordon, Pickens26 min
Mar 16, 5:16 AM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Cherokee, Clayton, Cobb, DeKalb and 5 more44 min
Mar 16, 5:17 AM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Fannin, Forsyth, Gilmer, Hall and 5 more43 min
Mar 16, 5:22 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Fayette, Heard, Meriwether, Troup38 min
Mar 16, 5:54 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Harris, Heard, Henry and 5 more36 min
Mar 16, 5:59 AM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clayton, DeKalb, Forsyth, Gwinnett and 5 more46 min
Mar 16, 6:02 AM EDTSevere Thunderstorm WarningFFCLumpkin, Towns, White13 min
Mar 16, 6:10 AM EDTTornado WarningFFCDeKalb, Rockdale20 min
Mar 16, 6:35 AM EDTSevere Thunderstorm WarningFFCButts, Fayette, Henry, Lamar, Meriwether, Newton and 2 more40 min
Mar 16, 6:37 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Lamar, Marion, Meriwether, Muscogee and 3 more38 min
Mar 16, 6:44 AM EDTSevere Thunderstorm WarningFFCBanks16 min
Mar 16, 6:59 AM EDTTornado WarningFFCLamar, Pike, Talbot, Upson31 min
Mar 16, 7:03 AM EDTSevere Thunderstorm WarningFFCClarke, Greene, Madison, Morgan, Oconee, Oglethorpe42 min
Mar 16, 7:08 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Schley, Talbot, Taylor37 min
Mar 16, 7:08 AM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington, Wilkinson39 min
Mar 16, 7:10 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Lamar, Monroe, Morgan, Newton and 1 more35 min
Mar 16, 7:13 AM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe, Pike, Talbot, Taylor and 1 more32 min
Mar 16, 7:20 AM EDTSevere Thunderstorm WarningFFCStewart, Webster40 min
Mar 16, 7:39 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Crawford, Houston, Jones, Macon and 4 more51 min
Mar 16, 7:41 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Jones, Monroe, Morgan, Putnam34 min
Mar 16, 7:49 AM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Taliaferro, Wilkes26 min
Mar 16, 7:52 AM EDTTornado WarningFFCBibb, Jones23 min
Mar 16, 8:00 AM EDTSevere Thunderstorm WarningFFCMarion, Schley, Stewart, Sumter, Webster30 min
Mar 16, 8:05 AM EDTTornado WarningFFCJones8 min
Mar 16, 8:18 AM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam, Taliaferro, Warren, Wilkes42 min
Mar 16, 8:29 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bleckley, Hancock, Houston, Jones, Laurens and 4 more31 min
Mar 16, 8:33 AM EDTSevere Thunderstorm WarningFFCMacon, Schley, Sumter, Webster12 min
Mar 16, 8:44 AM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson31 min
Mar 16, 9:01 AM EDTSpecial Weather StatementFFCGlascock, Jefferson, Johnson, Warren, Washington44 min
Mar 16, 9:14 AM EDTSpecial Weather StatementFFCWheeler31 min
Mar 16, 9:16 AM EDTSpecial Weather StatementFFCWilcox29 min
Mar 16, 9:22 AM EDTSpecial Weather StatementFFCDodge, Laurens, Pulaski23 min
Mar 16, 9:35 AM EDTSpecial Weather StatementFFCJefferson25 min
Mar 16, 10:24 AM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 80 more16 hr
Mar 16, 10:54 AM EDTWinter Weather AdvisoryFFCBartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 13 more4 min
Mar 16, 10:58 AM EDTWinter Weather AdvisoryFFCBartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 13 more9 hr
Mar 16, 11:53 AM EDTSpecial Weather StatementFFCTelfair37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.